# SDR QXEA2010120200838

- Difficulty date: November 28, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 2,697 hours, 2,991 cycles
- Engine: Pwc PW150A
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 25ET1TF
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT THE START OF THE TAKEOFF ROLL, RECEIVED A T/O WARNING.  ABORTED TAKEOFF. PLACED THE FLIGHT/TAXI SWITCH FOR THE SPOILERS ON MEL 27-60-2. 11/30 MEL CLEARED BY: REPLACING THE FLIGHT/TAXI SWITCH IAW AMM 27-62-03-000-801 AND 27-62-03-400-801 STEPS 1-5(B). COMPLETED THE INSTALLATION OF THE FLIGHT/TAXI SWITCH IAW AMM TASK 27-62-03-400-801 STEPS 5. C THRU E, FUNTIONAL TEST CHECKED GOOD,OK FOR CONTINUED SERVICE.
